Main Subjects = Linear and multilinear algebra; matrix theory
Number of Articles: 19
1. Non-additive Lie centralizer of infinite strictly upper triangular matrices

Volume 08, Issue 04, Autumn 2019, Pages 251-255

D. A. Aiat ‎Hadj


2. On the square root of quadratic matrices

Volume 08, Issue 03, Summer 2019, Pages 211-214

A. Zardadi


3. On the duality of quadratic minimization problems using pseudo inverses

Volume 08, Issue 02, Spring 2019, Pages 133-143

D. Pappas; G. Domazakis


4. An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations

Volume 08, Issue 02, Spring 2019, Pages 117-126

A‎. ‎M‎. ‎E‎. ‎ Bayoumi; M. A. Ramadan; M. Nili Ahmadabadi


5. *-frames in Hilbert modules over pro-C*-algebras

Volume 08, Issue 01, Winter 2019, Pages 1-10

M. Naroei Irani; A. Nazari


6. On $\beta-$topological vector spaces

Volume 08, Issue 01, Winter 2019, Pages 63-70

S. Sharma; M. Ram


7. On the solving matrix equations by using the spectral representation

Volume 07, Issue 04, Autumn 2018, Pages 307-316

A. M. Nazari; S. Mollaghasemi; F. Bahmani


8. Symbolic computation of the Duggal transform

Volume 07, Issue 01, Winter 2018, Pages 53-62

D. Pappas; V. Katsikis; I. Stanimirovic


9. Minimal solution of fuzzy neutrosophic soft matrix

Volume 06, Issue 02, Spring 2017, Pages 171-190

M. Kavitha; P. Murugadas; S. Sriram


11. m-Projections involving Minkowski inverse and range symmetric property in Minkowski space

Volume 05, Issue 03, Summer 2016, Pages 215-228

M. Saleem Lone; D. Krishnaswamy


12. A new Approximation to the solution of the linear matrix equation AXB = C

Volume 04, Issue 04, Autumn 2015, Pages 305-315

A. Sadeghi


13. Some results on higher numerical ranges and radii of quaternion matrices

Volume 04, Issue 04, Autumn 2015, Pages 283-288

Gh. Aghamollaei; N. Haj Aboutalebi


14. Steffensen method for solving nonlinear matrix equation $X+A^T X^{(-1)}A=Q$

Volume 03, Issue 04, Autumn 2014, Pages 231-247

A. Nazari; Kh. Sayehvand; M. Rostami


15. Higher rank numerical ranges of rectangular matrix polynomials

Volume 03, Issue 03, Summer 2014, Pages 173-184

Gh. Aghamollaei; M. Zahraei


16. On the construction of symmetric nonnegative matrix with prescribed Ritz values

Volume 03, Issue 02, Spring 2014, Pages 61-66

A. M. Nazaria; E. Afshari


17. On the nonnegative inverse eigenvalue problem of traditional matrices

Volume 02, Issue 03, Summer 2013, Pages 167-174

A. M. Nazari; S. Kamali Maher


18. Some properties of band matrix and its application to the numerical solution one-dimensional Bratu's problem

Volume 02, Issue 03, Summer 2013, Pages 175-189

R. Jalilian; Y. Jalilian; H. Jalilian